# SDR SA05027

- Difficulty date: March 12, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT  FL 319  - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  CREW CYCLED THE GEAR, AND THE GEAR RETRACTED.  DURING THE SUBSEQUENT RADIO REPORT TO COMPANY MAINTENANCE, THE AIRCRAFT EXPERIENCED OTHER NON-GEAR RELATED DIFFICULTIES.  THE FLIGHT RETURNED TO CLT FOR MAINTENANCE CONSIDERATIONS.  MAINTENANCE REPLACED THE 23GA PROXIMITY SENSOR ON THE LEFT MAIN LANDING GEAR.
